Previous |  Up |  Next


limit behavior of solutions; existence; uniqueness; equivalued surface; equivalued interface; hyperbolic equation
[1] Vejvoda, O., Herrmann, L., Lovicar, V., Sova, M., Straškraba, I., Štědrý, M.: Partial Differential Equations: Time-Periodic Solutions. Martinus Nijhoff Publishers The Hague (1981). MR 0653987
[2] Kurzweil, J., Lovicar, V.: To the sixtieth anniversary of birthday of Professor Otto Vejvoda. Czechoslovak Math. J. 32(107) (1982), 504-510. MR 0669793 | Zbl 0504.01030
[3] Brown, R. C., Tvrdý, M., Vejvoda, O.: Duality theory for linear $n$-th order integro-differential operators with domain in $L^p_m$ determined by interface side conditions. Czechoslovak Math. J. 32(107) (1982), 183-196. MR 0654055
[4] Herrmann, L., Vejvoda, O.: Periodic and quasi-periodic solutions of abstract differential equations. An. Ştiįnţ. Univ. ``Al. I. Cuza'' Iaşi Secţ. Ia Mat. (N.S.) 28 (1982), 103-108. MR 0667726
[5] Štědrý, M., Vejvoda, O.: Small time-periodic solutions of equations of magnetohydrodynamics as a singularly perturbed problem. Apl. Mat. 28 (1983), 344-356. MR 0712911
[6] Vejvoda, O., Štědrý, M.: Existence of classical periodic solutions of the wave equation. The relation of the number-theoretic character of the period and the geometric properties of solutions. Differentsial'nye Uravneniya 20 (1984), 1733-1739 Russian. MR 0767883
[7] Tvrdý, M., Vejvoda, O.: Periodic solutions of weakly perturbed autonomous functional-differential equations. Ninth international conference on nonlinear oscillations, Vol. 2 (Kiev, 1981) ``Naukova Dumka'' Kiev (1984), 375-379 Russian. MR 0800651
[8] Štědrý, M., Vejvoda, O.: Equations of magnetohydrodynamics of compressible fluid: periodic solutions. Apl. Mat. 30 (1985), 77-91. MR 0778980
[9] Štědrý, M., Vejvoda, O.: Equations of magnetohydrodynamics: Periodic solutions. Čas. Pěstování Mat. 111 (1986), 177-184. MR 0847316
[10] Barták, J., Vejvoda, O.: Periodic solutions to linear partial differential equations of the first order. Czechoslovak Math. J. 41(116) (1991), 185-202. MR 1105435
[11] Barták, J., Herrmann, L., Lovicar, V., Vejvoda, O.: Partial Differential Equations of Evolution. Ellis Horwood Series: Mathematics and its Applications. Ellis Horwood New York (1991). MR 1112789
[12] Vejvoda, O., Krejčí, P.: A note to a bifurcation result of H. Kielhöfer for the wave equation. Math. Bohem. 116 (1991), 245-247. MR 1126446
[13] Feireisl, E., Herrmann, L., Vejvoda, O.: A Landesman-Lazer type condition and the long time behaviour of floating plates. Acta Math. Inform. Univ. Ostrav. 2 (1994), 33-44. MR 1309062 | Zbl 0861.35014
Partner of
EuDML logo